Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 692494, 9 pages
http://dx.doi.org/10.1155/2015/692494
Research Article

On a Modified Form of Navier-Stokes Equations for Three-Dimensional Flows

Section of Mechanics, School of Applied Mathematics and Physical Sciences, NTUA, Greece

Received 1 August 2014; Revised 7 March 2015; Accepted 8 March 2015

Academic Editor: Ajda Fošner

Copyright © 2015 J. Venetis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Venetis, “On a Modified Form of Navier-Stokes Equations for Three-Dimensional Flows,” The Scientific World Journal, vol. 2015, Article ID 692494, 9 pages, 2015. https://doi.org/10.1155/2015/692494.